# SDR AALA20101110GSW03

- Difficulty date: November 9, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 38,743 hours, 5,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LEFT NUMBER 1 FORWARD CLOSET DOOR IS CRACKED AND NOT SECURED.  REPLACED EMERGENCY LIGHT ASSEMBLY AT LEFT NUMBER 1 FORWARD CLOSET DOOR.  OPS CHECK NORMAL.
